Discussions that mention synthroid

Thyroid Disorders board


Yes the same with me, if my free t-3 is high forget it, I have skipped beats, rapid heart rate etc..you might be over medicated now. Don't worry too much hon, I JUST got my heart stuff under control the last month or so. I was on too low a dose of my Tapazole, I guess, my doc at least isn't trying to make me hypo, after I was switched to 5 mgs, the heart stuff has all stopped!:) My primary even sent me to a cardiologist last month and he said it was all due to my thyroid, my heart was fine, all tests I had last year were all normal too. So if you're on too high a dose for you of the synthroid it will do the same,our bodies(me and mmztcass) just naturally make too much on our own!! Just call your doc and don't worry too much, I was like that for a year!
p.s. your heart racing when your son woke you, it probably was the waking you.. the startle , that got your heart going. When I had it, if I TURNED OVER in bed, it would do it, any little thing set it off.